Philosophy of Science 57 (3):523-534 (1990)

A proof is presented that a form of incompleteness in Quantum Mechanics follows directly from the use of unbounded operators. It is then shown that the problems that arise for such operators are not connected to the non- commutativity of many pairs of operators in Quantum Mechanics and hence are an additional source of incompleteness to that which allegedly flows from the..
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.1086/289572
Edit this record
Mark as duplicate
Export citation
Find it on Scholar
Request removal from index
Revision history

Download options

PhilArchive copy

Upload a copy of this paper     Check publisher's policy     Papers currently archived: 54,385
Through your library

References found in this work BETA

No references found.

Add more references

Citations of this work BETA

Add more citations

Similar books and articles


Added to PP index

Total views
67 ( #144,086 of 2,362,051 )

Recent downloads (6 months)
1 ( #553,136 of 2,362,051 )

How can I increase my downloads?


My notes